| Model Number |
K273 |
| Medical Device Problem Codes |
Pacing Problem (1439); Incorrect, Inadequate or Imprecise Result or Readings (1535); Interrogation Problem (4017)
| Health Effect - Clinical Codes |
Bradycardia (1751); Loss of consciousness (2418); Syncope/Fainting (4411)
| Date of Event |
12/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient implanted with this pacemaker system presented the emergency room (er) with syncope, fainting/loss of consciousness, and a heart rate of 38 beats per minute (bpm).Consult interrogation was unsuccessful, however it was later determined that this pacemaker had entered storage mode.Additionally, the screen displayed a message stating "voltage too low for remaining capacity." the patient was admitted to the hospital, and external pacing was applied due to pacing inhibition.This pacemaker remains in service, however device changeout was anticipated.No additional adverse patient effects were reported.Product return was requested.
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause/resolution and product return status.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient implanted with this pacemaker system presented to the emergency room (er) with syncope, fainting/loss of consciousness, and a heart rate of 38 beats per minute (bpm).Consult interrogation was unsuccessful, however it was later determined that this pacemaker had entered storage mode.Additionally, the screen displayed a message stating "voltage too low for remaining capacity." the patient was admitted to the hospital, and external pacing was applied due to pacing inhibition.This pacemaker remains in service, however device changeout was anticipated.No additional adverse patient effects were reported.Product return was requested.Additional information received reported that prior to explant, the patient passed away due to reasons not related to the device.It was noted that the device reverted to storage mode after exceeding the expected longevity.The device is not expected to be returned for analysis.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.